# SDR DXTA2022061563960

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 466 hours, 286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Intermittent
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN CLOSING DOOR.  MAIN HANDLE IS JAMMED AND WILL NOT LOWER. // SIGNOFF// PERFORMED GENERAL GVI OF THE MED AND FOUND NO DEFECTS. PERFORMED MED RESET PROCEDURE AS PER OPERATING PROCEDURES AFM68AFM 02. MED RESET PERFORMED. MED OPERATION IS NORMAL ALL INDICATIONS ARE NOW OK
